# SDR WX0A2015051872596

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- Aircraft time: 56,421 hours, 31,992 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, TAKEOFF CONFIGURATION WARNING ALERTED STABILIZER OUT OF TRIM.  ABORTED TAKEOFF AT 70 KTS.  COMPLIED WITH ADJUSTMENT TEST OF TAKEOFF WARNING.  OPERATIONS CHECKED NORMAL, NO DEFECTS NOTED AT THIS TIME.  OK FOR CONTINUED SERVICE IAW AMM 27-00-00.
